# SDR DALA2025101307454

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 92,972 hours, 44,033 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN PANEL MASK DEPLOYED. STRUCK BY CARRIER IN 504R, CAUSING IT TO DEPLOY. C/A: RESTOWED O2 MASK AT LOCATION 401PER A320 AMM 35-30OK FOR SERVICE. (LP: 1248583)
